# SDR DALA2024081308070

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N109DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50028
- Aircraft time: 13,948 hours, 6,456 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND I/B SEAT TRACK FROM FRAME 70 TO FRAME 74 CORRODED. "M ". CORROSION SSI: 53-61-43-02WORK CARD 2021-2001 FOR CPCP BASIC TASKS.WORKCARD REPORT FORM 5100-3201 TO BE ATTACHED. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0571:5300-2016/004 00380 REMOVED AND REPLACED SEAT TRACK PER A220 ARSP BD500-A-J51 -42-00-00AAA-028A-A AND REAPPLIED PROTECTIVE FINISH PER A220 ASRP 51-21-11. (LP# 0493248)
